# SDR ASAA12511118

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,333 hours, 3,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9165
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 16,813 hours, 5,900 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ZONE LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WHEN MASTER CAUTION PRESSED.  REPLACED ZONE TRIM MODULATING VALVE (FLT DECK) REF AMM 21-61-21-400-801.
